| Model Number |
UMR3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Cramp(s) (2193); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.
Event or Problem Description
It was reported by an attorney that the patient had removal surgery on (b)(6) 2017 during which ¿the left half of the hernia sac was comprised of mesh that had not incorporated into the anterior abdominal wall¿ and mesh was implanted.It was reported that the patient experienced pain, stomach cramping, trouble digesting food and difficulty regulating bowel functions.No additional information is provided.